# SDR FDKA200706259

- Difficulty date: June 1, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 15,776 hours, 14,447 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6084 MIA-MCO (1323 PHX LCL).  ABORTED T/O DUE TO ENGINE REFERENCE ANTI ICE DISAGREE AND NO T/O CONFIGURATION MESSAGE.  MX AND THE FLT CREW PERFORMED HIGH POWER ENGINE RUNS AND ALL OPS CHECK NORMAL WITH NO DEFECTS NOTED.
